# SDR SWAA2014072830411

- Difficulty date: July 22, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 35,391 hours, 24,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7940965
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY BASE FOUND INOPERATIVE.  R & R BATTERY BASE IAW AMM.
